# SDR USAA2012050300017

- Difficulty date: May 2, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 40,175 hours, 16,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACKED LENS EMERGENCY EXIT DOOR FRAME LEFT SIDE AT FORWARD GALLEY AREA.  REPLACED LENS EMERGENCY EXIT DOOR FRAME LEFT SIDE AT FORWARD GALLEY AREA IAW A319 AMM 33-51-13 PROCEDURE 8.A STEP 4(B).
